# SDR HNAA2023080700294

- Difficulty date: July 25, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 41,431 hours, 37,025 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E987694 RUDDER 2 RIB ZV 1171.0 DAMAGED AT AFT FASTENER HOLE ON LH AND RH SIDES AND HAS TOOLING MARKS ON LH SIDE AT AFT END.  FABRICATED SERVICEABLE RUDDER 2 RIB ZV-1171.0 AND INSTALLED SERVICEABLE RUDDER 2 RIB ZV-1171.0 IAW ETD# ETD2023-145-018625 AND EMB 145 SRM 51-40-02 AND PIEDMONT EO1-55-23-0209
